07-29-2005, 08:34 AM #1
discontinuing tren during cycle...
i'm currently doing the following:
Test prop 100mg ED
Tren Ace 75mg ED
Lr3 IGF-1 60mcg ED for 25 days
Winstrol (oral) 50mg ED
Nolvadex 40mg ED
Cabergoline .5mg 2x\week
L-dex .5mg EOD
been running the test prop and tren since end of May. i kind of want to give the tren a rest, but continue with my cycle til the end of August. my question is... do i need to take anything when discontinuing the tren? my plan of attack is to add in anadrol (50mg ED) during the last 2 weeks of august and run another igf-1 cycle for PCT (with nolv, clom, and trib) to keep as much gains as possible. PCT begins September 1st.
07-29-2005, 08:36 AM #2Anabolic Member
- Join Date
- Jun 2004
07-29-2005, 08:42 AM #3
Your plan of attack looks good from over here.
You won't need anything when discontinuing the tren , however it would be wise to make sure you up your caloric consumption. I find that my appetite decreases for about a week after cessation of Tren if I am only running test alongside it.
The rest of your cycle and PCT looks good to me.
07-29-2005, 09:13 AM #4
thanks guys. i'm thinking i'll up my test to 150mg ED.
07-29-2005, 09:37 AM #5
You have been running winny the whole time? I think that might be an excessively long run of winny.
You can stop tren A any time after 6 weeks. An 8 or 10 week run of tren A would probably be better, but if you have reason to stop, then stop. You don't really have to replace it with anything, but you could. Consider carefully before you do so, and make sure you aren't making a mistake. For instance, since winny is hepatoxic and fina is said to be slightly so, as well, I would ba cautious about adding drol or dbol or any similar stuff.
Something else you might stick in there, now that you have eliminated the only prolactin type AAS from your cycle... NPP. You wouldn't want to start deca for such a short run, but maybe NPP would offer some of the benefits of deca for your joints while on winstrol . Don't take my word on that, though, without some research cause I am not sure about that working.
Upping the prop probably won't hurt. That's a pretty stout dose but if you have all your ancilliaries on hand, I don't have a problem with you trying it. Your shots will hurt more, though.
07-29-2005, 11:07 AM #6Originally Posted by The Baron
07-29-2005, 05:00 PM #7
07-29-2005, 05:18 PM #8
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)